About this Journal Submit a Manuscript Table of Contents
International Journal of Differential Equations
Volume 2010 (2010), Article ID 520486, 9 pages
http://dx.doi.org/10.1155/2010/520486
Research Article

Forced Oscillations of Half-Linear Elliptic Equations via Picone-Type Inequality

Department of Mathematics, University of Toyama, Toyama 930-8555, Japan

Received 3 September 2009; Revised 10 December 2009; Accepted 11 December 2009

Academic Editor: Yuri V. Rogovchenko

Copyright © 2010 Norio Yoshida. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Norio Yoshida, “Forced Oscillations of Half-Linear Elliptic Equations via Picone-Type Inequality,” International Journal of Differential Equations, vol. 2010, Article ID 520486, 9 pages, 2010. doi:10.1155/2010/520486